# SDR LR7A2022110703233

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 68,898 hours, 34,728 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T60040
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND FUSELAGE AFT OVERHEAD BULKHEAD WEB CRACKED AT FS946, RBL16.5-40, WL272-285. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-17.    NR#0628.			 / PSE# 53-50-09, AD 2012-06-09
